# SDR USAA2013021100020

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 46,831 hours, 19,212 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Stuck
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DOOR R2 WINDOW SHADE STUCK IN DOWN POSITION.  MAINTENANCE FREED UP R2 WINDOW SHADE.  OPS GOOD.
